# SDR SIMA20140305008

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,907 hours, 19,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT EMERGENCY FLASHLIGHT MISSING.  DEFERRED AFT EMERGENCY LIGHT FLASHLIGHT IAW MEL 25-53 AUTH 030253-C.  REINSTALLED AFT FLASHLIGHT & OPERATIONS CHECKED GOOD IAW AMM 33-51-01.  MEL ITEM IS RESTORED.
